# SDR HNAA0800049

- Difficulty date: January 27, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 33,211 hours, 38,507 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0231
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ILLUMINATED INTERMITTENTLY AFTER TAKEOFF.  REPLACED NR 1 AND NR 2 SMOKE DETECTORS, OPS CK'D GOOD AT THIS TIME.
